MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11059729
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.Addition information requested, but was not provided.
 
Event or Problem Description
It was reported that the medication was flowing faster than it should into the patient's iv tubing.Additional information was requested, but was not received.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d.11 no product will be returned per customer.The customer complaint of tubing and pump infusing medications too fast could not be confirmed due to the product was not returned for failure investigation.The root cause of this failure was not identified.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9536266
Report Number9616066-2019-03797
Device Sequence Number11368550
Product Code FPA
UDI-Device Identifier10885403232497
UDI-Public10885403232497
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11059729
Device Catalogue Number11059729
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/31/2019
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015, 8100